MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD PRECISIONGLIDE¿ 27 G X 1-1/4" HYPODERMIC NEEDLES; HYPODERMIC SINGLE LUMEN NEEDLE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD PRECISIONGLIDE¿ 27 G X 1-1/4" HYPODERMIC NEEDLES; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305136
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd precisionglide¿ 27 g x 1-1/4" hypodermic needles the needle was clogged.There was no report of patient impact.The following information was provided by the initial reporter: material#: 305136, batch#: 2175216.It was reported by customer that 27 g 1.5¿ needles (clogged ¿ would not infuse) x 2 separate kits.Complaint number - (b)(4).Created date - 03-03-23.Event date - (b)(6) 2023.Manufacturing site - jrz.Product malfunction/failure mode - defective component.Product description summary - 27 g 1.5¿ needles (clogged ¿ would not infuse) x 2 separate kits.Complaint quantity - 2.Mfg.Sku number - 305136.Component name - disc sug bf301629 (021723)ndl,27gx1-1/4in,precisionglide.Investigated component lot number - 2175216.Was there an injury - no.Was there a death - no.
 
Additional Manufacturer Narrative
Investigation summary: a device history record review was completed by our quality engineer team for provided material number 305136 and lot number 2175216.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.

Brand Name
BD PRECISIONGLIDE¿ 27 G X 1-1/4" HYPODERMIC NEEDLES
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
phillip emmert
1852 10th avenue
columbus, NE 68601
8015652341
MDR Report Key16635757
Report Number1911916-2023-00186
Device Sequence Number7150132
Product Code FMI
UDI-Device Identifier30382903051367
UDI-Public(01)30382903051367
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305136
Device Catalogue Number305136
Device Lot Number2175216
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2023
Initial Report FDA Received Date03/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown